International Journal of Information Science and System
ISSN: 2168-5754 (online)Search Article(s) by:
Author Name:
Current Issue: Vol. 5 No. 1or Keyword in Title:
Editorial Email: ijinfosci@modernscientificpress.comor Keyword in Abstract:
RSS http://www.modernscientificpress.com/RSS/IJINFO_RSS.xml        

Table of Content for Vol. 5 No. 1, 2016

New Generalized Measure of Entropy of Order α and type β and Its Coding Theorems
Ashiq Hussain Bhat and M. A. K. Baig
      
 PP. 1 - 7
       View Full Paper        Download Full Paper

ABSTRACT: In this paper we present a new generalized measure of entropy of order and type . This measure is not only new but some known measures are the particular cases of our proposed measure. We also obtained the bounds for this measure.